Periodic bounce trajectories with a low number of bounce points
Annales de l'I.H.P. Analyse non linéaire, Tome 6 (1989) no. 1, pp. 73-93
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1989__6_1_73_0,
author = {Benci, V. and Giannoni, F.},
title = {Periodic bounce trajectories with a low number of bounce points},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {73--93},
year = {1989},
publisher = {Gauthier-Villars},
volume = {6},
number = {1},
mrnumber = {984148},
zbl = {0667.34054},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1989__6_1_73_0/}
}
TY - JOUR AU - Benci, V. AU - Giannoni, F. TI - Periodic bounce trajectories with a low number of bounce points JO - Annales de l'I.H.P. Analyse non linéaire PY - 1989 SP - 73 EP - 93 VL - 6 IS - 1 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1989__6_1_73_0/ LA - en ID - AIHPC_1989__6_1_73_0 ER -
Benci, V.; Giannoni, F. Periodic bounce trajectories with a low number of bounce points. Annales de l'I.H.P. Analyse non linéaire, Tome 6 (1989) no. 1, pp. 73-93. http://geodesic.mathdoc.fr/item/AIHPC_1989__6_1_73_0/